陈昱  (教授)

博士生导师 硕士生导师

电子邮箱:

学历:博士研究生毕业

办公地点:Room 1006, School of Management, 96 Jinzhai, Hefei, Anhui, China

联系方式:86-551-63602243

学位:博士

毕业院校:中国科学技术大学

   
当前位置: 中文主页 >> 科学研究 >> 论文成果

Bayesian Joint Semiparametric Mean–Covariance Modeling for Longitudinal Data, Communications in Mathematics and Statistics, 2019, 7(3): 253 -267

点击次数:

是否译文:

上一条: A joint mean-correlation modeling approach for longitudinal zero-inflated count data, Brazilian Journal of Probability and Statistics, 2020, 34(1): 35-50

下一条: Extensions of Breiman’s Theorem of Product of Dependent Random Variables with Applications to Ruin Theory, Communications in Mathematics and Statistics, 2019, 7(1): 1-23